[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 4, Issue 1 (6-2005) ::
3 2005, 4(1): 70-0 Back to browse issues page
Hyper Pigmentation of the Skin following Chloroquine Treatment Case Series Report
Panamboor Sabitha , Matti Prabha Adhikari , Maria Kuruvilla
Abstract:   (114 Views)
In this article, we are collectively presenting case reports of 15 patients who developed pigmentary changes of the skin and mucus membrane during the course of chloroquine therapy for connective tissue disorders. These female patients developed hyper pigmentation of the skin, largely on the exposed parts of the body. The pigmentary changes varied from brownish/ grayish/ bluish-black in color, patchy or diffuse, intense or mild. The shortest time lag between onset of chloroquine therapy and development of pigmentary changes was 3 months. The patients should be informed about this cosmetically important toxic effect of chloroquine and advised to avoid direct exposure to sunlight.
Full-Text [PDF 427 kb]   (55 Downloads)    
Article Type: Research Article |
Add your comments about this article
Your username or Email:

Write the security code in the box >


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sabitha P, Prabha Adhikari M, Kuruvilla M. Hyper Pigmentation of the Skin following Chloroquine Treatment Case Series Report. 3. 2005; 4 (1) :70-0
URL: http://ijpt.iums.ac.ir/article-1-37-en.html
Volume 4, Issue 1 (6-2005) Back to browse issues page
مجله داروشناسی و درمان شناسی ایران Iranian Journal of Pharmacology and Therapeutics
Persian site map - English site map - Created in 0.14 seconds with 33 queries by YEKTAWEB 3647